Works matching DE "PERTURBATION theory"
Results: 5000
Adjustments to Perturbed Walking Patterns.
- Published in:
- International Journal of Sport Biomechanics, 1987, v. 3, n. 2, p. 175
- Publication type:
- Article
Weight functions method for stability analysis applied as design tool for Hawker 800XP aircraft.
- Published in:
- Aeronautical Journal, 2015, v. 119, n. 1218, p. 981, doi. 10.1017/S0001924000004280
- By:
- Publication type:
- Article
Flutter/LCO suppression for high-aspect ratio wings.
- Published in:
- Aeronautical Journal, 2009, v. 113, n. 1144, p. 409, doi. 10.1017/S0001924000003079
- By:
- Publication type:
- Article
Modelling the flight dynamics of the hang glider.
- Published in:
- Aeronautical Journal, 2006, v. 110, n. 1103, p. 1, doi. 10.1017/S0001924000004334
- By:
- Publication type:
- Article
Subgame-Perfect Implementation Under Information Perturbations*.
- Published in:
- Quarterly Journal of Economics, 2012, v. 127, n. 4, p. 1843, doi. 10.1093/qje/qjs026
- By:
- Publication type:
- Article
Quasineutral limit for a model of three-dimensional Euler-Poisson system with boundary.
- Published in:
- Analysis & Applications, 2018, v. 16, n. 2, p. 283, doi. 10.1142/S0219530517500051
- By:
- Publication type:
- Article
The asymptotic behavior of globally smooth solutions to the compressible magnetohydrodynamic equations with Coulomb force.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 4, p. 571, doi. 10.1142/S0219530516500160
- By:
- Publication type:
- Article
Spectrum analysis of the linear Fokker-Planck equation.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 3, p. 313, doi. 10.1142/S0219530515500219
- By:
- Publication type:
- Article
Refined pointwise estimates for the Navier-Stokes-Poisson equations.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 5, p. 739, doi. 10.1142/S0219530515500153
- By:
- Publication type:
- Article
Perturbation of the generator of a quaternionic evolution operator.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 4, p. 347, doi. 10.1142/S0219530514500249
- By:
- Publication type:
- Article
Relaxation of Ginzburg-Landau functional perturbed by continuous nonlinear lower-order term in one dimension.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 1, p. 101, doi. 10.1142/S0219530514500146
- By:
- Publication type:
- Article
Singularly perturbed problems with a turning point: The non-compatible case.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 3, p. 293, doi. 10.1142/S0219530513500279
- By:
- Publication type:
- Article
On the limit cycle bifurcation of a polynomial system from a global center.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 3, p. 251, doi. 10.1142/S021953051350036X
- By:
- Publication type:
- Article
LAYERED SOLUTIONS WITH CONCENTRATION ON LINES IN THREE-DIMENSIONAL DOMAINS.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 2, p. 161, doi. 10.1142/S0219530513500334
- By:
- Publication type:
- Article
PARAMETER DEPENDENCE OF STABLE MANIFOLDS FOR IMPULSIVE EQUATIONS.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 2, p. 131, doi. 10.1142/S0219530514500092
- By:
- Publication type:
- Article
SINGULARLY PERTURBED PERIODIC PARABOLIC EQUATIONS WITH ALTERNATING BOUNDARY LAYER TYPE SOLUTIONS IN SPATIALLY TWO-DIMENSIONAL DOMAINS.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 5, p. -1, doi. 10.1142/S0219530513500292
- By:
- Publication type:
- Article
ONE-DIMENSIONAL DAMPED WAVE EQUATION WITH LARGE INITIAL PERTURBATION.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 4, p. -1, doi. 10.1142/S0219530513500139
- By:
- Publication type:
- Article
GREEN'S FUNCTION AND LARGE TIME BEHAVIOR OF THE NAVIER-STOKES-MAXWELL SYSTEM.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 2, p. 133, doi. 10.1142/S0219530512500078
- By:
- Publication type:
- Article
ON THE STABILITY OF THE BEST REPLY MAP FOR NONCOOPERATIVE DIFFERENTIAL GAMES.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 2, p. 113, doi. 10.1142/S0219530512500066
- By:
- Publication type:
- Article
SINGULAR PERTURBATION ANALYSIS ON A HOMOGENEOUS OCEAN CIRCULATION MODEL.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 3, p. 275, doi. 10.1142/S0219530511001832
- By:
- Publication type:
- Article
THE BOLTZMANN EQUATION WITHOUT ANGULAR CUTOFF IN THE WHOLE SPACE:: II, GLOBAL EXISTENCE FOR HARD POTENTIAL.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 2, p. 113, doi. 10.1142/S0219530511001777
- By:
- Publication type:
- Article
DISCRETIZATION ERROR ANALYSIS FOR TIKHONOV REGULARIZATION.
- Published in:
- Analysis & Applications, 2006, v. 4, n. 1, p. 81, doi. 10.1142/S0219530506000711
- By:
- Publication type:
- Article
STABLE CONTINUOUS SPECTRA FOR DIFFERENTIAL OPERATORS OF ARBITRARY ORDER.
- Published in:
- Analysis & Applications, 2005, v. 3, n. 3, p. 223, doi. 10.1142/S0219530505000558
- By:
- Publication type:
- Article
QUALITATIVE BEHAVIOR OF SOLUTIONS OF A CERTAIN HYBRID SYSTEM.
- Published in:
- Analysis & Applications, 2004, v. 2, n. 1, p. 1, doi. 10.1142/S0219530504000278
- By:
- Publication type:
- Article
Ultralow Thermal Conductivity of Layered Bi<sub>2</sub>O<sub>2</sub>Se Induced by Twisting.
- Published in:
- Advanced Functional Materials, 2022, v. 32, n. 47, p. 1, doi. 10.1002/adfm.202209000
- By:
- Publication type:
- Article
Analysis of classifiers’ robustness to adversarial perturbations.
- Published in:
- Machine Learning, 2018, v. 107, n. 3, p. 481, doi. 10.1007/s10994-017-5663-3
- By:
- Publication type:
- Article
Variance-constrained actor-critic algorithms for discounted and average reward MDPs.
- Published in:
- Machine Learning, 2016, v. 105, n. 3, p. 367, doi. 10.1007/s10994-016-5569-5
- By:
- Publication type:
- Article
Stability and model selection in k-means clustering.
- Published in:
- Machine Learning, 2010, v. 80, n. 2-3, p. 213, doi. 10.1007/s10994-010-5177-8
- By:
- Publication type:
- Article
Fermionization, Convergent Perturbation Theory, and Correlations in the Yang-Mills Quantum Field Theory in Four Dimensions.
- Published in:
- Letters in Mathematical Physics, 2011, v. 95, n. 3, p. 275, doi. 10.1007/s11005-011-0460-6
- By:
- Publication type:
- Article
Self-dual Non-topological Vortices in a Maxwell–Chern–Simons Model with Non-minimal Coupling.
- Published in:
- Letters in Mathematical Physics, 2009, v. 87, n. 1/2, p. 47, doi. 10.1007/s11005-009-0294-7
- By:
- Publication type:
- Article
On Properties of Hamiltonian Structures for a Class of Evolutionary PDEs.
- Published in:
- Letters in Mathematical Physics, 2008, v. 84, n. 1, p. 47, doi. 10.1007/s11005-008-0234-y
- By:
- Publication type:
- Article
Resummation of Mass Terms in Perturbative Massless Quantum Field Theory.
- Published in:
- Letters in Mathematical Physics, 2007, v. 81, n. 1, p. 77, doi. 10.1007/s11005-007-0169-8
- By:
- Publication type:
- Article
Perturbative Implementation of the Furry Picture.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 1, p. 99, doi. 10.1007/s11005-006-0127-x
- By:
- Publication type:
- Article
Causal Construction of the Massless Vertex Diagram.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 2, p. 157, doi. 10.1007/s11005-006-0113-3
- By:
- Publication type:
- Article
A New Construction for Hamiltonian BRST Operators.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 3, p. 213, doi. 10.1007/s11005-005-0048-0
- By:
- Publication type:
- Article
Anharmonic Oscillator and Double-Well Potential: Approximating Eigenfunctions.
- Published in:
- Letters in Mathematical Physics, 2005, v. 74, n. 2, p. 169, doi. 10.1007/s11005-005-0012-z
- By:
- Publication type:
- Article
Spectrum of the Schrödinger Operator in a Perturbed Periodically Twisted Tube.
- Published in:
- Letters in Mathematical Physics, 2005, v. 73, n. 3, p. 183, doi. 10.1007/s11005-005-0016-8
- By:
- Publication type:
- Article
Pseudo-Hermiticity and Theory of Singular Perturbations.
- Published in:
- Letters in Mathematical Physics, 2004, v. 67, n. 3, p. 223, doi. 10.1023/B:MATH.0000035041.51625.ce
- By:
- Publication type:
- Article
Absolute Continuity in Periodic Thin Tubes and Strongly Coupled Leaky Wires.
- Published in:
- Letters in Mathematical Physics, 2003, v. 65, n. 1, p. 75, doi. 10.1023/A:1027362115133
- By:
- Publication type:
- Article
On Field Theory Methods in Singular Perturbation Theory.
- Published in:
- Letters in Mathematical Physics, 2003, v. 64, n. 2, p. 171, doi. 10.1023/A:1025750025624
- By:
- Publication type:
- Article
Relaxation to Stationary Nonequilibrium States in Stochastic Ginzburg–Landau Models.
- Published in:
- Letters in Mathematical Physics, 2003, v. 64, n. 2, p. 129, doi. 10.1023/A:1025768220734
- By:
- Publication type:
- Article
On Odd Perturbations of Free Fermion Fields.
- Published in:
- Letters in Mathematical Physics, 2003, v. 63, n. 3, p. 241, doi. 10.1023/A:1024405703842
- By:
- Publication type:
- Article
Rank-One Singular Perturbations with a Dual Pair of Eigenvalues.
- Published in:
- Letters in Mathematical Physics, 2003, v. 63, n. 3, p. 219, doi. 10.1023/A:1024421612464
- By:
- Publication type:
- Article
Unperturbed dimensions and interaction parameters of poly(vinyl alcohol)s in water-acetone and water-tetrahydrofuran mixtures.
- Published in:
- Journal of Polymer Research, 2015, v. 22, n. 9, p. 1, doi. 10.1007/s10965-015-0808-1
- By:
- Publication type:
- Article
Reliable gas-phase tautomer equilibria of drug-like molecule scaffolds and the issue of continuum solvation.
- Published in:
- Journal of Computer-Aided Molecular Design, 2022, v. 36, n. 11, p. 805, doi. 10.1007/s10822-022-00480-3
- By:
- Publication type:
- Article
Validation of tautomeric and protomeric binding modes by free energy calculations. A case study for the structure based optimization of D-amino acid oxidase inhibitors.
- Published in:
- Journal of Computer-Aided Molecular Design, 2018, v. 32, n. 2, p. 331, doi. 10.1007/s10822-018-0097-y
- By:
- Publication type:
- Article
Relative binding affinity prediction of farnesoid X receptor in the D3R Grand Challenge 2 using FEP+.
- Published in:
- Journal of Computer-Aided Molecular Design, 2018, v. 32, n. 1, p. 265, doi. 10.1007/s10822-017-0064-z
- By:
- Publication type:
- Article
Prediction of hydration free energies for the SAMPL4 data set with the AMOEBA polarizable force field.
- Published in:
- Journal of Computer-Aided Molecular Design, 2014, v. 28, n. 3, p. 235, doi. 10.1007/s10822-014-9733-3
- By:
- Publication type:
- Article
Free energy perturbation approach to the critical assessment of selective cyclooxygenase-2 inhibitors.
- Published in:
- Journal of Computer-Aided Molecular Design, 2005, v. 19, n. 1, p. 17, doi. 10.1007/s10822-005-0098-5
- By:
- Publication type:
- Article
Nonplanar Ion Acoustic Waves with Nonthermal Electrons.
- Published in:
- Earth, Moon & Planets, 2012, v. 109, n. 1-4, p. 77, doi. 10.1007/s11038-012-9405-z
- By:
- Publication type:
- Article